# SDR 08FDEA04932

- Difficulty date: November 19, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 44,003 hours, 30,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583125
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON SKIN, IMPROPER FASTENERS USED ON REPAIR AT STA 1183 STR 21L TO 22L.  REMOVED PREVIOUS REPAIR DOUBLER, FABRICATED NEW DOUBLER AND INSTALLED REPAIR PARTS IAW SRM 53-30-3 AND 51-40-2.
